# SDR AALA980262

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 2550 · Cargo Compartments
- Part: Sprocket Box
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT LOAD SYSTEM SPROCKET BOX HAS CORROSION AROUND NUT PLATES AND FITTING LOCATED ABOVE STR 47R.  DRILLED OUT HOLES, INSTALLED NEW SPROCKET BOX PER 51-21-02 AND 51-01-00-01. TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
